Write-up: This case was reported by a healthcare professional via the foreign regulatory authority (# GB-MHRA-ADR 20722193) and described the occurrence of joint pain in a 13-year-old female subject who was vaccinated with CERVARIX (GlaxoSmithKline). On 01 October 2009 the subject received 1st dose of CERVARIX (.5 ml, intramuscular) and on 19 November 2009 the subject received an unspecified dose of CERVARIX (.5 ml, intramuscular). At the end of October 2009, 4 weeks after vaccination with first dose of CERVARIX, the subject experienced joint pain. In December 2009, following 19 November 2009 vaccination with unspecified dose of CERVARIX the patient was diagnosed with leukemia lymphoblastic acute. The regulatory authority stated that the patient ''developed joint pains four weeks after first dose of GARDASIL, at the end of the month. Diagnosed approximately eight weeks later with acute lymphoblastic leukaemia''. The regulatory authority reported that the events were disabling. At the time of reporting the events were unresolved. Developed joint pains four weeks after first dose of GARDASIL, at the end of the month. Diagnosed approximately eight weeks later with acute lymphoblastic leukaemia.